Dergi makalesi Açık Erişim
Dzhafarov, V. Ya.; Subbotina, N. N.
The existence of continuous positional strategies of epsilon-optimal feedback is proved for linear optimal control problems with a convex terminal cost. These continuous feedbacks are determined from Bellman's equation in epsilon-perturbed control problems with an integral-terminal cost and a smooth value function. An example is given in which an epsilon-optimal continuous feedback does not exist. It is shown that the point limit of the epsilon-optimal feedbacks when epsilon -> 0 determines the optimal feedback, that is, a positional strategy and, possibly, a discontinuous strategy. (C) 2011 Elsevier Ltd. All rights reserved.
Dosya adı | Boyutu | |
---|---|---|
bib-fe51341c-c743-44d0-b7ab-30c6662665a5.txt
md5:f9f96de79ebdcf4959c689ef338dd5d4 |
212 Bytes | İndir |
Görüntülenme | 54 |
İndirme | 9 |
Veri hacmi | 1.9 kB |
Tekil görüntülenme | 50 |
Tekil indirme | 9 |
Dzhafarov, V. Y. ve Subbotina, N. N. (2011). The sufficient conditions for continuous epsilon-optimal feedbacks in control problems with a terminal cost. PMM JOURNAL OF APPLIED MATHEMATICS AND MECHANICS, 75(3), 334–342. doi:10.1016/j.jappmathmech.2011.07.011